# SDR DHL9870914C

- Difficulty date: June 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709DH
- Make and model: Boeing 727-82C
- Aircraft serial: 19968
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 283-294
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, HORIZ WEB LIGHTENING HOLE HAS 3 CRACKS IN NLG WHEEL WELL JUST INBD FROM RT SIDE WALL 34 IN DOWN FROM PRESSURE DECK.  REMOVED AND REPLACED WEB FROM STA 283- 294, 7 BY 4, N/R 7777.
